# SDR GTIA2022030436303

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 34,050 hours, 15,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 15781
- Condition: Sticking
- Location: Zone 900
- Part time: 5,654 hours, 2,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 256551-01-1. FOUND FWD MEGAPHONE TRIGGER STICKING-R&R FWD MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING A 3220 - EMER EQUIP
